Confused and desperate
Hi Wray, I have contacted you on a few occasions and sure you can track my history. I recently added a post with my recent troubles entitled 'period delay & swelling' which is yet to be replied to. However, things are getting worse for me and I don't know what to do for the best and was hoping you could advise.
I increased the Natpro cream last month to 2.5 then 3 tspns per day. I realise this is a lot but it seemed to eradicate my symptoms, my anxiety reduced and I was sleeping better than ever, maybe a little too sleepy. When I stopped the cream for my period I had the worse pmt ever (described in my previous post) and it took 7 days for my period to arrive which only lasted 2 days. I've had migraines and constant headaches, now my anxiety has returned and my sleep is poor which I'm really struggling with.
When I was using less cream I felt better in the first half of the month, although while taking the cream I suffered slight estrogen dominance symptoms.
Am I using too much cream? Should I stop using the cream altogether? I do not want a repeat of this last couple of weeks at period time. I am tempted to use the cream continuously but am afraid of never being able to come off it and my body not being able to produce its own progesterone. I am wanting another baby asap really and want to keep my cycles if I can.